# SDR DALA2019101305873

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 54,645 hours, 28,517 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 CABIN PRESSURE LIGHT ILLUMINATED AND SLIDE INDICATOR WENT BLANK ON ECAM DOOR/OXY PAGE. CABIN ATT WAS 5750' AND DIFFERENTIAL WAS 7.6. SLIDE INDICATION NORMAL PER A-319 AMM 52-70 CHECKS OK. PLACARDED RT AFT DOOR CABIN PRESSURE LIGHT PER MEL 52-70-02. REMOVED AND REPLACED CABIN PRESSURE SWITCH PER AMM 52-73. PERFORMED PRESSURIZATION TEST PER AMM 05-53 DOOR 2R PRESSURIZATION LIGHT OPERATED NORMAL WITH ARMING LEVER IN BOTH POSITIONS. SLIDE INDICATION ON ECAM ALSO CHECKED NORMAL.
